This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
excessive sweating of the back of the head or neck
Everytime I do any activity walking up stairs run the vacuum walk around the store I have excessive sweating of the back of the head my hair becomes soaking wet. It looks like i just steeped out of the shower i can ring the water from my hair my face gets flushed but if i sit down i cool off and then i am ok. I have had thyroid blood tests 3 times 2 times were normal 1 time was abnormal. I asked my doctor and he says its the antidepressent paxil I am taking, so I am weaning off of it to see if this helps. My hands do tremble slightly and i do get panic attacks and am nervous. No chest pains. Any ideas?
I also, recently, have been experiencing the sweating of the face, head and neck. I take Paxil (40mg) once a day and at bed time along with a water pill, Hydrochlorothiazide (25mg). During the day if I exert myself, even the smallest amount, I'm wringing wet. Its disgusting! Unfortunately, it IS a side effect of the Paxil. I was on Effexor from 1987-2001. I was switched to Paxil (because I had moved and my new insurance wouldn't cover Effexor any longer) after a week long withdrawal period to get the Effexor out of my system. I have been on Paxil ever since (11yrs.) and I have only experienced the sweating issue for the past 2yrs. I had a COMPLETE hysterectomy in 2001 (age:31, 185lbs.) as well, and experienced the "hot flashes" but those dissipated rather quickly. In 2006 (age: 37, 202lbs.) I experienced chest pains and had a Heart Cath. done and everything was "normal". However, I have gained over 75lbs. since the surgery, and I'm sure the sweating has something to do with that as well (currently age:43, 265lbs.). To help suppress the effects, I wear lighter clothes, keep my hair short, sleep with a fan and try to watch what I eat and lose weight. Its hell getting old! :0( Sorry people, but, unfortunately, we just have to live with it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.